Pseudo Almost Periodic Solutions for the Cellular Neural Networks with Piecewise Constant Argument
|更新时间:2026-07-10
|
Pseudo Almost Periodic Solutions for the Cellular Neural Networks with Piecewise Constant Argument
Vol. 16, Issue 6, Pages: 50-54(2011)
作者机构:
1. 哈尔滨电力职业技术学院数学系
2. 哈尔滨理工大学应用科学学院
作者简介:
基金信息:
DOI:
CLC:O175
Published:2011
稿件说明:
移动端阅览
YU Ji-jie, WANG Ping, ZHOU Yan. Pseudo Almost Periodic Solutions for the Cellular Neural Networks with Piecewise Constant Argument[J]. 2011, 16(6): 50-54.
DOI:
YU Ji-jie, WANG Ping, ZHOU Yan. Pseudo Almost Periodic Solutions for the Cellular Neural Networks with Piecewise Constant Argument[J]. 2011, 16(6): 50-54.DOI:
Pseudo Almost Periodic Solutions for the Cellular Neural Networks with Piecewise Constant Argument
the existence of pseudo almost periodic solution is studied for the cellular neural networks with piecewise constant argument by the definition of pseudo almost periodic function
relevant properties and difference equations.By the continuity of the solution
building a different equation
the sufficient conditions of the existence of pseudo almost periodic solution are given basing on pseudo almost periodic sequence solution of a difference equation and other funct...